# SDR AU990920

- Difficulty date: September 8, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-31-350
- Engine: Lyc LTIO540J2BD
- Propeller: Hartzl HCE3YR2
- System (JASC): 7120 · Engine Mount Section
- Part: Bracket
- Part number: LW18459
- Condition: Cracked
- Location: Engine Mount
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE BRACKET CRACKED FROM WELD OF LT ATTACHMENT LUG.  CRACKED LENGTH APPROXIMATELY 19.05 MM (0.75 INCH).
